Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 351, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 7:09 PM CDT for Allen County, Kentucky. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2012, 7:09 PM CDT (00:09 UTC)
- Expired
- Jul 8, 2012, 7:36 PM CDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allen County, KY
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:25 PM CDT | TSTM WND DMG | Scottsville, KY | THE COUNTY ROAD CREW REPORTED SEVERAL TREES DOWN ACROSS STATE HIGHWAYS 2160 AND 100 IN SCOTTSVILLE. ANOTHER TREE FELL ACROSS KENTUCKY HIGHWAY 482 AT THE 8 MILE MARKER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2450 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS53 KLMK 090009
SVRLMK
KYC003-090055-
/O.NEW.KLMK.SV.W.0351.120709T0009Z-120709T0055Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 755 PM CDT
* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ADOLPHUS...MOVING NORTH AT
15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SCOTTSVILLE...
PETROLEUM AND CHAPEL HILL...
RODEMER AND RED HILL...
BUTLERSVILLE...
WEST FORK AND HALFWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3664 8623 3664 8635 3665 8636 3686 8629
3687 8627 3685 8609 3663 8619 3663 8623
TIME...MOT...LOC 0009Z 200DEG 13KT 3668 8626
WIND...HAIL 60MPH 0.75IN
$$
EER1 follow-up statement
933
WWUS53 KLMK 090036
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM CDT SUN JUL 8 2012
KYC003-090046-
/O.CAN.KLMK.SV.W.0351.000000T0000Z-120709T0055Z/
ALLEN KY-
736 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALLEN COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3664 8623 3664 8635 3665 8636 3686 8629
3687 8627 3685 8609 3663 8619 3663 8623
TIME...MOT...LOC 0036Z 200DEG 13KT 3677 8622
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:16 PM CDT, 53 minutes earlier.
Area forecast discussion, Jul 8, 6:16 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 716 PM EDT SUN JUL 08 2012 ...Updated Aviation Discussion... .Short Term (Tonight - Monday night)... Issued at 300 PM EDT Sun Jul 8 2012 ...Strong and Isolated Severe Storms Expected this Afternoon/Evening... A severe thunderstorm watch is in effect until 10 pm this evening along and north of the Bluegrass Parkway. Although the cold front is at this moment still north of Indianapolis, a pre-frontal trough has localized low level convergence along Interstate 64 in northern Kentucky. Expect scattered to occasionally widespread thunderstorms late this afternoon and evening across southern Indiana and along and north of Interstate 64. By 4 pm, expect increasing coverage of thunderstorms across the Bluegrass Region. All of these storms are developing within a corridor of very high CAPE of up to 3000 Joules and area of high PWATs forecast to increase to as much as 2 inches by the early morning hours. Storms, this evening will stay unorganized, with new development determined by boundary intersections and differential heating. However, some of these slow moving storms will produced localized heavy rainfall and gusty winds. During the overnight period, new thunderstorm development may develop farther to the south, affecting our southern counties by late evening or early Monday morning. The afore-mentioned front will very slowly sag south, perhaps aided by convective outflows, to central Kentucky by mid-morning on Monday. Although the atmosphere may be a bit worked over by early Monday north of I-64, will still keep a continued good chance of scattered showers or storms north. Storms will be likely early Monday across our southern counties, continuing into the afternoon hours. Temperatures will stay warm overnight, falling into the lower 70s. Distinctly cooler temperatures will arrive Monday afternoon, aided by cloud cover. Expect highs in the mid to upper 80s. .Long Term (Tuesday through Sunday)... Issued at 200 PM EDT Sun Jul 8 2012 Not spending too much time on this period with ongoing weather. Ran mostly with a blend of the previous forecast and the consensus of models. This consensus has troughing aloft dominating our weather which weakens by the end of the work week. Still even then our region will be between two ridges, one over the Rockies and another off the Carolina coast. Thus cannot rule out rain chances for most of the period, though the north half should be dry with the front currently near us expected to stall just to our south Tuesday through Thursday. Temperatures look to be near normal for the whole period. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Sun Jul 8 2012 Scattered thunderstorms will continue over south central Kentucky through the early morning hours. Thunderstorm coverage over SDF and LEX will decrease in coverage. However, a stray shower may affect either SDF or LEX for much of the overnight period. Even with mostly cloudy skies continuing through the overnight period, expect VFR ceilings outside of any stray showers or thunderstorms. Winds will stay light overnight except at BWG, where thunderstorms in the vicinity may produce brief gusty winds. For Monday, scattered storms are expected once again, over south central Kentucky, with only isolated coverage at SDF and LEX. VFR flying conditions expected outside of any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD Long Term........RS Aviation.........JSD
Hazardous weather outlook, Jul 8, 6:28 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 728 PM EDT SUN JUL 8 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100230- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 728 PM EDT SUN JUL 8 2012 /628 PM CDT SUN JUL 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. SOME MAY CONTAIN LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL KENTUCKY ON MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE...ALONG WITH GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT DAMAGE OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). JSD/RJS
In the hours before
Local storm report, Jul 8, 5:24 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 5 SW CARLISLE 38.26N 84.10W
07/08/2012 M2.60 INCH BOURBON KY MESONET
THE KENTUCKY MESONET SITE SOUTHWEST OF CARLISLE
MEASURED 2.6 INCHES OF RAIN IN UNDER 40 MINUTES.
&&
EVENT NUMBER LMK1200776
JSDLocal storm report, Jul 8, 5:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/08/2012 MADISON KY FIRE DEPT/RESCUE
TREE DOWN ON RAINTREE DRIVE.
&&
EVENT NUMBER LMK1200777
SZAPPANOSLocal storm report, Jul 8, 6:11 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG EASTVIEW 37.58N 86.05W
07/08/2012 HARDIN KY PUBLIC
TREE FELL ON MOBILE HOME.
&&
EVENT NUMBER LMK1200778
SZAPPANOSSpecial weather statement, Jul 8, 6:17 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT SUN JUL 8 2012
KYC053-057-082345-
CUMBERLAND KY-CLINTON KY-
617 PM CDT SUN JUL 8 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF BURKESVILLE...AND MOVING NORTH
AT 5 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...MODERATE RAIN WITH RAINFALL
RATES OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS
THAN THREE MILES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
TANBARK...
MODOC AND GREEN GROVE...
BOW AND ELLINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3668 8549 3670 8549 3673 8547 3673 8549
3684 8550 3692 8536 3689 8526 3685 8523
3686 8521 3688 8524 3684 8514 3663 8522
3663 8545
TIME...MOT...LOC 2317Z 184DEG 5KT 3671 8537
LGLocal storm report, Jul 8, 6:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN EMERGENCY MNGR
METAL ROOF IN THE ROAD
0120 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN LAW ENFORCEMENT
TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
AND SOUTH OF NEW SALSBURY
0217 PM TSTM WND DMG ORLEANS 38.66N 86.45W
07/08/2012 ORANGE IN LAW ENFORCEMENT
A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
ARE DOWN
0304 PM TSTM WND DMG CAMPBELLSBURG 38.65N 86.26W
07/08/2012 WASHINGTON IN EMERGENCY MNGR
TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
WASHINGTON COUNTY.
0320 PM TSTM WND DMG LEBANON JUNCTION 37.83N 85.73W
07/08/2012 BULLITT KY LAW ENFORCEMENT
TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
DOWN.
0331 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
07/08/2012 CRAWFORD IN TRAINED SPOTTER
TREE DOWN.
0343 PM HAIL GRANTSBURG 38.28N 86.47W
07/08/2012 M0.70 INCH CRAWFORD IN TRAINED SPOTTER
0357 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
07/08/2012 HARDIN KY NWS EMPLOYEE
POWER LINES DOWN PARK AVE AND BROWN STREET.
0404 PM TSTM WND DMG ENGLISH 38.33N 86.46W
07/08/2012 CRAWFORD IN TRAINED SPOTTER
TREES DOWN IN THE ENGLISH AREA
0408 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/08/2012 MEADE KY TRAINED SPOTTER
SPOTTER REPORTED DIME SIZED HAIL AND TREES DOWN ACROSS
POWER LINES IN BRANDENBURG.
0410 PM TSTM WND DMG CARLISLE 38.31N 84.04W
07/08/2012 NICHOLAS KY LAW ENFORCEMENT
TWO TREES DOWN.
0527 PM TSTM WND DMG EASTVIEW 37.58N 86.05W
07/08/2012 HARDIN KY PUBLIC
TREE FELL ON MOBILE HOME.
0535 PM TSTM WND DMG 2 NE LEXINGTON 38.67N 85.59W
07/08/2012 SCOTT IN LAW ENFORCEMENT
TREE REPORTED DOWN.
0604 PM FLASH FLOOD PARIS 38.21N 84.26W
07/08/2012 BOURBON KY LAW ENFORCEMENT
REPORTS OF FLOODED ROADS IN THE CITY OF PARIS.
0604 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/08/2012 MADISON KY FIRE DEPT/RESCUE
TREE DOWN ON RAINTREE DRIVE.
0613 PM HEAVY RAIN 5 SW CARLISLE 38.26N 84.10W
07/08/2012 M1.90 INCH BOURBON KY MESONET
A THUNDERSTORM BROUGHT 1.9 INCHES OF RAIN IN 25 MINUTES
TO A KENTUCKY MESONET SITE ON THE BOURBON - NICHOLAS
COUNT LINE.
0615 PM FLASH FLOOD CARLISLE 38.31N 84.04W
07/08/2012 NICHOLAS KY LAW ENFORCEMENT
SOME STREETS REPORTED FLOODED IN THE DOWNTOWN.
0617 PM FLASH FLOOD PARIS 38.21N 84.26W
07/08/2012 3.08 BOURBON KY MESONET
3.08 INCHES OF RAINFALL FROM BOURBON COUNTY MIDDLE
SCHOOL IN PARIS OVER LAST TWO HOURS.
0620 PM HEAVY RAIN 5 SW CARLISLE 38.26N 84.10W
07/08/2012 M2.60 INCH BOURBON KY MESONET
THE KENTUCKY MESONET SITE SOUTHWEST OF CARLISLE
MEASURED 2.6 INCHES OF RAIN IN UNDER 40 MINUTES.
&&
EVENT NUMBER LMK1200760 LMK1200761 LMK1200762 LMK1200765 LMK1200763
LMK1200767 LMK1200764 LMK1200766 LMK1200768 LMK1200769 LMK1200770
LMK1200778 LMK1200771 LMK1200772 LMK1200777 LMK1200774 LMK1200773
LMK1200775 LMK1200776
SZAPPANOSSpecial weather statement, Jul 8, 6:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SUN JUL 8 2012
KYC141-090010-
LOGAN KY-
639 PM CDT SUN JUL 8 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...AND MOVING NORTH AT 20 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RUSSELLVILLE...
COOPERSTOWN AND EPLEYS...
EDWARDS...
HOMER AND CHANDLERS CHAPEL...
INSCO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3707 8693 3706 8684 3700 8668 3676 8678
3680 8700
TIME...MOT...LOC 2339Z 195DEG 16KT 3689 8685
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 48 min |
| Jul 8, 7:48 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 104 min |
| Jul 8, 7:50 PM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jul 8, 7:52 PM CDT | Areal Flood Advisory | LMK | Logan, Simpson, Warren | 110 min |
| Jul 8, 8:36 PM CDT | Special Weather Statement | LMK | Adair, Barren, Edmonson, Metcalfe, Warren | 29 min |
| Jul 8, 9:13 PM CDT | Special Weather Statement | LMK | Green | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.